# SDR DALA2024071006988

- Difficulty date: July 9, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 82,704 hours, 10,860 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3309 LEFT HAND WING / RIB 6 FITTING / FWD LUG CRACK. CORRECTIVE ACTION: COMPLIED WITH ERA 614005-14AD REV B. (0438115)
